# SDR RAIA00302043

- Difficulty date: February 11, 2003
- Submitted: February 16, 2003
- Operation: Air carrier
- Aircraft: N555HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41072
- Aircraft time: 15,980 hours, 15,903 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Sensor
- Part number: C850176
- Part serial: 197
- Condition: Inoperative
- Part time: 9,749 hours, 11,000 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

5608-STL- LEFT STALL WARNING INDICATION. MAINTENANCE REMOVED AND REPLACED LEFT STALL SENSOR, OPS CK OK.
